Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Diffraction of a plane wave by a right angled wedge which sustains surface waves on one face


Authors: Frank C. Karal Jr. and Samuel N. Karp
Journal: Quart. Appl. Math. 20 (1962), 97-106
MSC: Primary 78.35
DOI: https://doi.org/10.1090/qam/151112
MathSciNet review: 151112
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. C. Karal and S. N. Karp, Diffraction of a plane wave by a right angled wedge which sustains surface waves on one face, New York Univ., Inst. Math. Sci., Div. Electromagnetic Res., Res. Rep. EM-123, 1959
  • [2] F. C. Karal and S. N. Karp, Diffraction of a skew plane electromagnetic wave by an absorbing right angled wedge, Comm. Pure Appl. Math. 11, 495-533 (1958) MR 0099202
  • [3] S. N. Karp and F. C. Karal, Vertex excited surface waves on both faces of a right angled wedge, Comm. Pure Appl. Math., Vol. 12, 1959, pp. 435-455 MR 0108210
  • [4] S. N. Karp and F. C. Karal, A new method for the determination of far fields with application to the problem of radiation of a line source at the tip of an absorbing wedge, I. R. E. Trans, on Antennas and Propagation, Toronto Symposium on Electromagnetic Theory, AP-7, 1959, pp. 91-102
  • [5] S. N. Karp and F. C. Karal, Vertex excited surface waves on one face of a right angled wedge, Quart. Appl. Math., 18, 235-243 (1960) MR 0115596
  • [6] F. C. Karal, S. N. Karp, T. S. Chu, and R. G. Kouyomjian, Scattering of a surface wave by a discontinuity in the surface reactance on a right angled wedge, Comm. Pure Appl. Math. 14, 1-14 (1961) MR 0119790
  • [7] S. N. Karp, Two-dimensional Green's function for a right angled wedge under an impedance boundary condition, Comm. Pure Appl. Math. 13, 203 (1960) MR 0118276
  • [8] G. D. Maluzhinets, The excitation, reflection and emission of surface waves from a wedge with given face impedances, Soviet Physics, Dokl. 3, 752-755 (1958)
  • [9] W. E. Williams, Propagation of electromagnetic surface waves along wedge surfaces, Quart. Jour, of Mech. Appl Math., 13, 278-284 (1960) MR 0128300
  • [10] F. Reiche, The diffraction of light by a plane right angled wedge of infinite conductivity, Ann. Physik, 37, 131-156 (1912)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.35

Retrieve articles in all journals with MSC: 78.35


Additional Information

DOI: https://doi.org/10.1090/qam/151112
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society